Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 77, NWS Tulsa, OK

April 14, 20116 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 14, 2011, 9:26 PM CDT for 6 counties in Oklahoma. It was in force for 64 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2011, 9:26 PM CDT (02:26 UTC)
Expired
Apr 14, 2011, 10:30 PM CDT
In force
64 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Mayes County, OK, Muskogee County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 26 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 9:38 PM CDTTSTM WND DMGLeonard, OKROOF DAMAGE TO HOME
Apr 14, 9:51 PM CDTTSTM WND DMG1 N Coweta, OKALONG HIGHWAY 51 BETWEEN 105ST AND 121ST STREET NUMEROUS POWER POLES BLOWN DOWN OR BROKEN...ABOUT A DOZEN.
Apr 14, 9:55 PM CDTTSTM WND GST 653 E Coweta, OK
Apr 14, 9:56 PM CDTHAIL 15 Ese Broken Arrow, OK
Apr 14, 10:16 PM CDTHAIL 1Mazie, OKDIME TO QUARTER HAIL
Apr 14, 10:20 PM CDTTSTM WND GST 65Mazie, OK
Apr 14, 10:21 PM CDTHAIL 1.5Mazie, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 9:06 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4948 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

109 
WUUS54 KTSA 150226
SVRTSA
OKC037-097-101-111-143-145-150330-
/O.NEW.KTSA.SV.W.0077.110415T0226Z-110415T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
926 PM CDT THU APR 14 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  SOUTHWESTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA
  WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1030 PM CDT

* AT 925 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM GLENPOOL TO 7 MILES SOUTH OF BIXBY TO PRESTON...
  MOVING EAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  PRESTON...TULSA...BIXBY...STONEBLUFF...BALD HILL...ONETA...
  HASKELL...COWETA...PORTER...TAFT...TULLAHASSEE AND WAGONER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3583 9609 3598 9607 3608 9556 3608 9544
      3611 9544 3613 9536 3598 9528 3597 9529
      3595 9528 3590 9528 3575 9546 3569 9609
TIME...MOT...LOC 0226Z 261DEG 32KT 3596 9596 3584 9590
          3572 9602

$$
5 follow-up statements
000 
WWUS54 KTSA 150242
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
942 PM CDT THU APR 14 2011

OKC037-150252-
/O.CAN.KTSA.SV.W.0077.000000T0000Z-110415T0330Z/
CREEK OK-
942 PM CDT THU APR 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CREEK COUNTY IS
CANCELLED...

LAT...LON 3598 9528 3597 9529 3590 9528 3575 9546
      3571 9596 3584 9592 3600 9596 3608 9556
      3608 9544 3611 9544 3613 9536
TIME...MOT...LOC 0242Z 260DEG 37KT 3599 9576 3587 9570
          3575 9582

$$

OKC097-101-111-143-145-150330-
/O.CON.KTSA.SV.W.0077.000000T0000Z-110415T0330Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-TULSA OK-MAYES OK-
942 PM CDT THU APR 14 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN MAYES...SOUTHEASTERN TULSA...WAGONER...NORTHWESTERN
MUSKOGEE AND NORTHEASTERN OKMULGEE COUNTIES...

AT 938 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEONARD TO STONEBLUFF TO BALD HILL...MOVING EAST AT 40
MPH. THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS TO 
60 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ONETA...
COWETA...HASKELL...REDBIRD...CHOSKA...JAMESVILLE...PORTER...TAFT...
TULLAHASSEE...WAGONER AND MAZIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3598 9528 3597 9529 3590 9528 3575 9546
      3571 9596 3584 9592 3600 9596 3608 9556
      3608 9544 3611 9544 3613 9536
TIME...MOT...LOC 0242Z 260DEG 37KT 3599 9576 3587 9570
          3575 9582

$$
543 
WWUS54 KTSA 150250
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CDT THU APR 14 2011

OKC097-101-111-143-145-150330-
/O.CON.KTSA.SV.W.0077.000000T0000Z-110415T0330Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-TULSA OK-MAYES OK-
950 PM CDT THU APR 14 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN MAYES...SOUTHEASTERN TULSA...WAGONER...NORTHWESTERN
MUSKOGEE AND NORTHEASTERN OKMULGEE COUNTIES...

AT 947 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ONETA TO COWETA TO HASKELL...MOVING EAST AT 45 MPH. 
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS TO 60 MPH.


STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HASKELL...
REDBIRD...CHOSKA...PORTER...WAGONER...TULLAHASSEE AND MAZIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3598 9528 3597 9529 3590 9528 3581 9539
      3578 9586 3589 9582 3602 9585 3608 9556
      3608 9544 3611 9544 3613 9536
TIME...MOT...LOC 0250Z 260DEG 37KT 3603 9568 3592 9560
          3582 9572

$$
591 
WWUS54 KTSA 150302
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1002 PM CDT THU APR 14 2011

OKC111-143-150312-
/O.CAN.KTSA.SV.W.0077.000000T0000Z-110415T0330Z/
OKMULGEE OK-TULSA OK-
1002 PM CDT THU APR 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TULSA AND
NORTHEASTERN OKMULGEE COUNTIES IS CANCELLED...

LAT...LON 3598 9528 3597 9529 3590 9528 3585 9539
      3583 9574 3594 9567 3604 9575 3608 9556
      3608 9544 3611 9544 3613 9536
TIME...MOT...LOC 0302Z 251DEG 37KT 3608 9553 3596 9546
          3590 9558

$$

OKC097-101-145-150330-
/O.CON.KTSA.SV.W.0077.000000T0000Z-110415T0330Z/
MUSKOGEE OK-WAGONER OK-MAYES OK-
1002 PM CDT THU APR 14 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN MAYES...CENTRAL WAGONER AND NORTHWESTERN MUSKOGEE
COUNTIES...

AT 1001 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF ONETA TO WAGONER TO REDBIRD...
MOVING EAST AT 40 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING 
DAMAGING WINDS TO 60 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PORTER...
MAZIE AND WAGONER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3598 9528 3597 9529 3590 9528 3585 9539
      3583 9574 3594 9567 3604 9575 3608 9556
      3608 9544 3611 9544 3613 9536
TIME...MOT...LOC 0302Z 251DEG 37KT 3608 9553 3596 9546
          3590 9558

$$
841 
WWUS54 KTSA 150318
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1018 PM CDT THU APR 14 2011

OKC101-150328-
/O.CAN.KTSA.SV.W.0077.000000T0000Z-110415T0330Z/
MUSKOGEE OK-
1018 PM CDT THU APR 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MUSKOGEE COUNTY
IS CANCELLED...

LAT...LON 3598 9528 3597 9529 3595 9533 3593 9543
      3596 9549 3608 9556 3608 9544 3611 9544
      3613 9536
TIME...MOT...LOC 0318Z 247DEG 33KT 3612 9538 3607 9532
          3598 9532

$$

OKC097-145-150330-
/O.CON.KTSA.SV.W.0077.000000T0000Z-110415T0330Z/
WAGONER OK-MAYES OK-
1018 PM CDT THU APR 14 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN MAYES AND CENTRAL WAGONER COUNTIES...

AT 1014 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MAZIE TO WAGONER...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

THE WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3598 9528 3597 9529 3595 9533 3593 9543
      3596 9549 3608 9556 3608 9544 3611 9544
      3613 9536
TIME...MOT...LOC 0318Z 247DEG 33KT 3612 9538 3607 9532
          3598 9532

$$
923 
WWUS54 KTSA 150329
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1029 PM CDT THU APR 14 2011

OKC097-145-150339-
/O.EXP.KTSA.SV.W.0077.000000T0000Z-110415T0330Z/
WAGONER OK-MAYES OK-
1029 PM CDT THU APR 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MAYES AND CENTRAL
WAGONER COUNTIES EXPIRES AT 1030 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 4AM.

LAT...LON 3598 9528 3597 9529 3595 9533 3593 9543
      3596 9549 3608 9556 3608 9544 3611 9544
      3613 9536
TIME...MOT...LOC 0329Z 247DEG 33KT 3616 9526 3611 9520
          3602 9520

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 9:15 PM CDT, 11 minutes earlier.

Area forecast discussion, Apr 14, 9:15 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
915 PM CDT THU APR 14 2011

...UPDATE...

.DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE ACROSS MUCH OF THE REGION...
WITH A NEW TORNADO WATCH JUST ISSUED FOR ALL BUT THE NORTHWEST
PORTION OF THE CWA. CONVECTION WILL END SLOWLY FROM WEST TO EAST
OVERNIGHT. HAVE ADJUSTED POPS TO REFLECT CURRENT TRENDS... BUT
OTHER CHANGES WERE NOT NECESSARY. UPDATED PRODUCTS HAVE BEEN SENT.

&&

.PREV DISCUSSION... /ISSUED 331 PM CDT THU APR 14 2011/

DISCUSSION...
SEVERE WEATHER EVENT...WITH THE POTENTIAL FOR SIGNIFICANT TORNADOES
ACROSS ERN OK/WRN AR...IS DEVELOPING THIS AFTERNOON AND WILL PERSIST
WELL INTO THE EVENING.

20Z SFC ANALYSIS SHOWS DEEPENING/OCCLUDING SFC LOW ACROSS CNTRL
KS...WITH SHARP DRYLINE EXTENDING SWD ROUGHLY ALONG I-35. CAP
STRENGTH HAS BEEN GRADUALLY WEAKENING AHEAD OF DRYLINE...AND HAVE
RECENTLY SEEN INITIAL CONVECTIVE DEVELOPMENT NEAR PONCA CITY TO
STILLWATER SWD TO ARDMORE. THUNDERSTORMS WILL INCREASE IN COVERAGE
AND INTENSITY THE REMAINDER OF THE AFTERNOON AS DRYLINE PUSHES
SLOWLY E...AND 100+ KT WLY UPPER LEVEL JET PUNCHES ACROSS NRN TX.
PRESENT INSTABILITY AND DEEP-LAYERED SHEAR ARE MORE THAN SUFFICIENT
TO SUPPORT SUPERCELL THUNDERSTORMS...INCLUDING THE POTENTIAL OF A
FEW TORNADOES AND LARGE HAIL...WELL INTO THE EVENING. BEST CHANCES
OF A SIGNIFICANT TORNADO APPEARS TO BE ACROSS SERN OK INTO WRN
AR...WHERE STRONG SHEAR WILL PERSIST THE LONGEST. SHOULD EVENTUALLY
SEE A SQUALL LINE DEVELOP LATER THIS EVENING AS THE COLD FRONT
OVERTAKES THE DRYLINE...EFFECTIVELY ACCELERATING THE BOUNDARY EWD
INTO WRN AR. SEVERE WEATHER THREAT SHOULD BE ENDING AFTER 3-4 AM AS
COLD FRONT EXITS THE FORECAST AREA.

COOL AND BREEZY CONDITIONS FOR FRIDAY...WITH 15-25 MPH WLY/NWLY SFC
WINDS PERSISTING THROUGHOUT THE DAY. CYCLONIC MID-LEVEL FLOW
ASSOCIATED WITH SLOWLY EXITING UPPER CYCLONE SHOULD RESULT IN AREAS
OF CLOUDS AND SHOWERS...GENERALLY ACROSS PORTIONS OF NE OK AND NW
AR. DESPITE COOLER TEMPS...MUCH DRIER LOW-LEVEL AIR AND STRONG WINDS
WILL RESULT IN A VERY HIGH FIRE DANGER FOR MUCH OF THE
REGION...ESPECIALLY IN PLACES THAT DO NOT RECEIVE SIGNIFICANT
RAINFALL.

CLEARING SKIES WILL ALLOW FOR A RATHER CHILLY NIGHT FRIDAY
NIGHT...WITH A WARMING TREND THROUGH THE WEEKEND AS SFC RIDGE SLIDES
E AND SLY FLOW RETURNS.

UNSETTLED WLY/SWLY UPPER LEVEL FLOW WILL PERSIST THROUGH MUCH OF
NEXT WEEK...WITH AT LEAST LOW CHANCES OF THUNDERSTORMS EACH DAY.
BEST CHANCES ON TAP FOR TUESDAY/TUESDAY NIGHT...WITH ECMWF/GFS IN
GOOD AGREEMENT DRIVING AN UPPER SYSTEM AND COLD FRONT INTO THE AREA.
UPPED POPS SOME DURING THIS TIME PERIOD. VERY WARM PRE-FRONTAL
WEATHER LIKELY FOR TUESDAY...WITH TEMPS FALLING BACK TO THE 70S FOR
THE REMAINDER OF THE WEEK.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
Hazardous weather outlook, Apr 14, 5:26 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT THU APR 14 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
525 PM CDT THU APR 14 2011

...TORNADOES AND LARGE HAIL LIKELY THIS EVENING AND OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
NUMEROUS DISCRETE SEVERE SUPERCELLS CONTINUE ALONG THE DRYLINE
THIS EVENING ACROSS EASTERN OKLAHOMA. MANY OF THESE SUPERCELLS ARE
EXHIBITING STRONG ROTATION AND HAVE THE POTENTIAL TO PRODUCE
TORNADOES AND LARGE DAMAGING HAIL AT ANY TIME. THIS ACTIVITY WILL
SLOWLY PROGRESS EASTWARD THIS EVENING WITH A THREAT FOR
TORNADOES... DAMAGING STRAIGHT LINE WINDS... AND VERY LARGE HAIL
ACROSS ALL OF EASTERN OKLAHOMA... INCLUDING THE TULSA METRO AREA.
AS THE SYSTEM PROGRESSES EASTWARD... IT WILL LIKELY EVOLVE INTO A
SEVERE SQUALL LINE... WHICH WILL LESSEN THE TORNADO THREAT BUT
INCREASE THE THREAT FOR DAMAGING STRAIGHT LINE WINDS. HEAVY
RAINFALL... AND SLOW CELL MOVEMENT WILL ALSO CREATE A FLASH FLOOD
THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER
POTENTIAL... HIGH WIND POTENTIAL. WEDNESDAY...THUNDERSTORM
POTENTIAL.

EXTENDED DISCUSSION...
ELEVATED FIRE DANGER WILL CONTINUE ON FRIDAY AS STRONG NORTHWEST
WINDS IN THE WAKE OF A COLD FRONT CONTRIBUTE TO RAPID FIRE SPREAD
CONDITIONS.

SOUTHWESTERLY UPPER FLOW WILL RESULT IN THUNDERSTORM CHANCES
RETURNING BY LATE SUNDAY. IMPROVED CHANCES FOR ORGANIZED STORM
DEVELOPMENT WOULD COME TUESDAY AND TUESDAY NIGHT AS A COLD FRONT AND
THE NEXT SIGNIFICANT UPPER SYSTEM MOVE INTO THE SOUTHERN PLAINS.
BREEZY CONDITIONS WILL MAINTAIN AT LEAST PERIODIC HIGH FIRE
SPREAD POTENTIAL INTO NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 14, 8:24 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
824 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             KREBS                   34.93N 95.72W
04/14/2011  E1.00 INCH       PITTSBURG          OK   AMATEUR RADIO

0745 PM     HAIL             5 ESE BROKEN ARROW      36.02N 95.71W
04/14/2011  E1.00 INCH       WAGONER            OK   PUBLIC

0822 PM     HAIL             2 S AFTON               36.66N 94.96W
04/14/2011  E1.00 INCH       DELAWARE           OK   AMATEUR RADIO

&&

SAA
Local storm report, Apr 14, 8:27 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
827 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     TORNADO          9 W DUNBAR              34.46N 95.72W
04/14/2011                   PUSHMATAHA         OK   TRAINED SPOTTER

            PRELIMINARY REPORT. TORNADO 5S DAISY ALONG INDIAN NATION
            TURNPIKE.

0816 PM     HAIL             9 W DUNBAR              34.46N 95.72W
04/14/2011  E4.25 INCH       PUSHMATAHA         OK   TRAINED SPOTTER

            SOFTBALL AND BASEBALL HAIL REPORTED WITH TORNADO 5S DAISY
            ALONG INDIAN NATION TURNPIKE

0816 PM     TSTM WND GST     9 W DUNBAR              34.46N 95.72W
04/14/2011  E85.00 MPH       PUSHMATAHA         OK   TRAINED SPOTTER

            WINDS ESTIMATED 85 MPH VICINITY OF TORNADO 5S DAISY ALONG
            INDIAN NATION TURNPIKE

&&

JDS
Special weather statement, Apr 14, 8:29 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
829 PM CDT THU APR 14 2011

OKZ060-150200-
TULSA OK-
829 PM CDT THU APR 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     SOUTHERN TULSA

AT 829 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF LIBERTY TO 4 MILES SOUTH OF LEONARD...
MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...TULSA...LIBERTY...LEONARD...BIXBY...JENKS...
GLENPOOL AND BROKEN ARROW.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3614 9604 3617 9577 3617 9576 3591 9576
      3591 9582 3586 9583 3586 9603 3608 9603
      3609 9604
TIME...MOT...LOC 0129Z 203DEG 47KT 3590 9609 3590 9581
Local storm report, Apr 14, 8:54 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
854 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     HAIL             2 NNW CLAYTON           34.62N 95.37W
04/14/2011  E4.25 INCH       PUSHMATAHA         OK   TRAINED SPOTTER

            SOFTBALL AND BASEBALL HAIL ON HIGHWAY 43 SOUTH SIDE OF
            SARDIS LAKE.

&&

JDS
Special weather statement, Apr 14, 9:06 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
906 PM CDT THU APR 14 2011

OKZ060-064-066-067-150230-
CREEK OK-OKMULGEE OK-TULSA OK-WAGONER OK-
906 PM CDT THU APR 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN OKMULGEE...WESTERN WAGONER...SOUTHEASTERN CREEK AND
     SOUTHEASTERN TULSA

AT 906 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KIEFER TO 13 MILES SOUTHWEST OF BEGGS...MOVING EAST AT
35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...LIBERTY...PRESTON...BEGGS...HECTORVILLE...
LEONARD...BIXBY...GLENPOOL...ONETA...MOUNDS AND KIEFER.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3604 9565 3569 9588 3565 9637 3601 9602
TIME...MOT...LOC 0206Z 257DEG 31KT 3596 9603 3564 9623
Local storm report, Apr 14, 9:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
915 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     TSTM WND DMG     1 W TALIHINA            34.75N 95.07W
04/14/2011                   LATIMER            OK   EMERGENCY MNGR

            POWER LINES AND TREES DOWNED ON WEST SIDE OF TOWN. OTHER
            POSSIBLE DAMAGE BUT UNABLE TO SURVEY DUE TO DEBRIS.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:01 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner44 min
Apr 14, 7:09 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes51 min
Apr 14, 7:36 PM CDTSevere Thunderstorm WarningTSADelaware39 min
Apr 14, 7:39 PM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Rogers, Wagoner51 min
Apr 14, 7:47 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg43 min
Apr 14, 7:48 PM CDTTornado WarningTSADelaware42 min
Apr 14, 7:54 PM CDTTornado WarningTSADelaware36 min
Apr 14, 7:55 PM CDTTornado WarningTSALatimer, Pittsburg, Pushmataha65 min
Apr 14, 8:15 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa45 min
Apr 14, 8:20 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha55 min
Apr 14, 8:20 PM CDTTornado WarningTSACherokee, Mayes, Wagoner40 min
Apr 14, 8:27 PM CDTSevere Thunderstorm WarningTSACreek63 min
Apr 14, 8:27 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore48 min
Apr 14, 8:29 PM CDTSpecial Weather StatementTSATulsa31 min
Apr 14, 8:29 PM CDTTornado WarningTSALatimer, LeFlore46 min
Apr 14, 8:33 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore42 min
Apr 14, 8:38 PM CDTTornado WarningTSALatimer, Pittsburg28 min
Apr 14, 8:40 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg35 min
Apr 14, 9:00 PM CDTTornado WarningTSALatimer, Pittsburg, Pushmataha30 min
Apr 14, 9:06 PM CDTSpecial Weather StatementTSAOkmulgee24 min
Apr 14, 9:14 PM CDTTornado WarningTSALeFlore61 min
Apr 14, 9:21 PM CDTTornado WarningTSALatimer39 min
Apr 14, 9:26 PM CDTTornado WarningTSALatimer, LeFlore, Pushmataha64 min
Apr 14, 9:41 PM CDTSpecial Weather StatementTSAPittsburg34 min
Apr 14, 9:48 PM CDTTornado WarningTSALeFlore, Sequoyah42 min
Apr 14, 9:58 PM CDTTornado WarningTSAWagoner32 min
Apr 14, 10:00 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner30 min
Apr 14, 10:11 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha37 min
Apr 14, 10:14 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Wagoner46 min
Apr 14, 10:17 PM CDTTornado WarningTSALeFlore58 min
Apr 14, 10:26 PM CDTTornado WarningTSAChoctaw, Pushmataha34 min
Apr 14, 10:30 PM CDTTornado WarningTSALeFlore45 min
Apr 14, 10:36 PM CDTAreal Flood AdvisoryTSALeFlore, Pushmataha, Sequoyah114 min
Apr 14, 10:44 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha46 min
Apr 14, 10:50 PM CDTSpecial Weather StatementTSADelaware40 min
Apr 14, 10:56 PM CDTSpecial Weather StatementTSAOttawa19 min
Apr 15, 4:12 AM CDTWind AdvisoryTSAChoctaw, Creek, Haskell, Latimer, McIntosh, Muskogee and 10 more21 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.